Hi and yes, I still have L'Hermitte's sign/ syndrome. I also have tactile allodynia which is pain from a gentle touch like sheets rubbing across my legs. I completed chemo 7 years, 2 months ago.
I didn't mention my symptoms to my onc until 2 weeks after chemo ended. He told me I could never have oxy again or 'I'd be putting you in a wheel chair for life'.
I easily found articles online re chemo as a cause for L'Hermitte's Sign. Actually, I told my onc I had L'Hermitte's Syndrome and told him it felt like a sonic boom in my feet when I lower my head / bend my neck. It's damage to the central nervous system.
Although often considered a classic finding in multiple sclerosis, it can be caused by a number of conditions, including transverse myelitis, Behçet's disease, trauma, radiation myelopathy, vitamin B12 deficiency (subacute combined degeneration), and compression of the spinal cord in the neck from any cause such as cervical spondylosis, disc herniation, tumor, and Arnold-Chiari malformation. Lhermitte's sign may also appear during or following high-dose chemotherapy
I never go barefoot because of false sensations in my feet. If I stand in a line at the store for a while, I start to sway so I hold on to the cart or spread my feet apart. My feet feel like I'm walking in wet sand. My fingertips still tingle, tho my fingerprints came back (Folfox has many side effects). My sinuses are permanently scarred from Folfox.
This is my new normal. It seldom crosses my mind. Doctor offered Lyrica but I refused. The side effects are horrible.
Stage IIIB cc surgery 1/7/09. 5/17 nodes. 12 tx FOLFOX
Stage IVa 2/15/12. CEA 6.4 PET = 1.5cm liver met. HR 4/11/12 No chemo
Nine years 6 months since my original dx and Six years post liver resection.
NED April 2018!
“O Lord my God, I cried out to You, And You healed me.”